# SDR CA050203002

- Difficulty date: January 28, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727217
- Aircraft time: 70,572 hours
- Engine: Pwa JT8D17
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Plate
- Part number: 653120043
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT HORIZONTAL STABILIZER TO FIN SEAL SEPARATED FROM AIRCRAFT.  UNABLE TO DETERMINE EXACT CAUSE.  ALL AFFECTED PARTS REPLACED.  REMAINING FLEET CHECKED, SERVICEABLE.
